View Single Post
  #8 (permalink)  
Old March 25th, 2004, 12:56 AM
Lisa's Avatar
Lisa Lisa is offline
Senior Member
Admiral
 
Join Date: Aug 2000
Location: Wisconsin....about 100 miles south of the Frozen Tundra and 70 miles east of Camp Randall
Posts: 9,573
Send a message via AIM to Lisa Send a message via Yahoo to Lisa
Default Re: Warning about scop patch!

Everyone reacts differently to medications. Some people will have no problems with scopalomine; others will have bad side effects. No one answer will help everyone.
I generally distrust medications that are delivered intradermally (through a patch) because you have no regulation of the dosage given. I have a friend who had stroke-like side effects from the scop patch - and another who had no problems at all.

For Barb - do check with your MD or pharmacist. My MD after reviewing the meds I take, suggested that if I was really that afraid of being seasick suggested taking a bonine at bedtime the night before I boarded the ship, and one at bedtime every night through the duration of the cruise. It worked like a charm for me - but then again that is me. For some people Bonine doesn't work.

__________________
Carnival Breeze with Ray B and Aerogirl 5/4/14!
Lisa
Reply With Quote